Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Zeta(2) Once Again

Ralph M. Krause
The American Mathematical Monthly
Vol. 121, No. 4 (April 2014), pp. 353-354
DOI: 10.4169/amer.math.monthly.121.04.353
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.121.04.353
Page Count: 2
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Abstract

Abstract This note provides a strikingly efficient evaluation of zeta(2).

Page Thumbnails